Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Silvitni

Accutane and cravings

Recommended Posts

I found I've been eating nonstop in the past months of my course (just finished 'tane today!), but that could be due to just being a teenage male, changes in lifestyle, etc.

And despite drowning myself in junk foods and brownies, etc., combined with Accutane's known side effect of weight gain, I've still lost 5 pounds in a week. Go figure.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×